| Model Number |
176630B |
| Medical Device Problem Codes |
Break (1069); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy procedure, the surgeon attempted to load a clip using the device and the wire or metal component that pushes the clip into place was reported broken and extended beyond its normal position.The clips were unable to load properly into the jaws and no clips were deployed.The device was removed from use and replaced with a competitor product to complete the procedure.No patient injury was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.